# SDR IXXA0500053S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, TEE CRACK DAMAGE WAS FOUND RT FUSELAGE STRUCTURE MLG COMPARTMENT AROUND STA 960.000.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED SECTION.  FABRICATED TEE ANGLE, HEAT TREATED AND PERFORMED NDT INSPECTION.  FABRICATED SPLICES.  APPLIED PRC SEALANT TO FAYING SURFACES.  CLEANED, TREATED AND PRIMED SPLICE AND TEE ANGLE.  INSTALLED SPLICES AND TEE ANGLE PER DOUGLAS STRUCTURAL REPAIR AND ATI REPAIR SPECIFICATION NR 2003-05, DPS 7.00-1.
